Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Axiom of choice and complementation


Author: Radu Diaconescu
Journal: Proc. Amer. Math. Soc. 51 (1975), 176-178
MSC: Primary 02K20; Secondary 02K10, 18B05
DOI: https://doi.org/10.1090/S0002-9939-1975-0373893-X
MathSciNet review: 0373893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an intuitionistic model of set theory with the axiom of choice has to be a classical one.


References [Enhancements On Off] (What's this?)

  • [1] F. William Lawvere, Introduction, Toposes, algebraic geometry and logic (Conf., Dalhousie Univ., Halifax, N.S., 1971) Springer, Berlin, 1972, pp. 1–12. Lecture Notes in Math., Vol. 274. MR 0376798
  • [2] M. Tierney, Axiomatic sheaf theory: some constructions and applications, Categories and commutative algebra (C.I.M.E., III Ciclo, Varenna, 1971), Edizioni Cremonese, Rome, 1973, pp. 249–326. MR 0354800

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K20, 02K10, 18B05

Retrieve articles in all journals with MSC: 02K20, 02K10, 18B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0373893-X
Article copyright: © Copyright 1975 American Mathematical Society